# SDR FOTR2016911132

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: General aviation
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 50,822 hours, 28,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS. 1309 CABIN FLOORBEAM IS CORRODED ON BOTTOM SURFACE LBL.16 TO RBL.16.  REPAIRED ON NR 11132 FASI W/O 20169.
